# SDR CALA2018101902144

- Difficulty date: June 19, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 654N024345
- Condition: Gouged
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL HANDLE PAN HAS 2EA AREAS OF GOUGE AS MARKED 034-008. R2 DOOR PAN FOUND OUT OF LIMITS L=1.00 W=.30 D=.009 IAW SRM 52-10-01-A1 FIG 101. REMOVED, LOCATED, AND INSTALLED NEW DOOR PAN PN:654N0243-45 IAW SRM 51-40-02 AND DWG 143N6100.
